Mar 20, 2013
Good morning Doctor. My doc.changed my Atripla,after 3 years,for Truvada+Norvir+Reyataz.My question is:can I take new combo together with 3mg of Diazepam a day? I taking Diazepam more than 2 years,always the same dose.Thank you. Tomasz
Response from Dr. Young
Hello and thanks for posting.
In brief, yes. Be aware that that the PIs in your regimen may slow the metabolism of your diazepam, so you might have to lower the dose of the diazepam.
A different, but related question is whether the diazepam was being used to treat an efavirenz side effect (like insomnia). If so, you might be able to go without altogether.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Too Scared To Get Tested After Sex With A Prostitute
- Do People Catch AIDS From Blowjob From A Prostitute?
- Testicular Pain After Giving Handjob Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Interesting Facts About Chlamydia
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.